ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM

REDLICH K, Satz H, SEIXAS J (1988)
PHYSICS LETTERS B 208(2): 291-296.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

REDLICH K, Satz H, SEIXAS J. ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM. PHYSICS LETTERS B. 1988;208(2):291-296.
REDLICH, K., Satz, H., & SEIXAS, J. (1988). ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM. PHYSICS LETTERS B, 208(2), 291-296.
REDLICH, K., Satz, H., and SEIXAS, J. (1988). ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM. PHYSICS LETTERS B 208, 291-296.
REDLICH, K., Satz, H., & SEIXAS, J., 1988. ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM. PHYSICS LETTERS B, 208(2), p 291-296.
K. REDLICH, H. Satz, and J. SEIXAS, “ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM”, PHYSICS LETTERS B, vol. 208, 1988, pp. 291-296.
REDLICH, K., Satz, H., SEIXAS, J.: ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM. PHYSICS LETTERS B. 208, 291-296 (1988).
REDLICH, K, Satz, Helmut, and SEIXAS, J. “ADJOINT CHARGES IN A DECONFINED SU(2) GAUGE FIELD SYSTEM”. PHYSICS LETTERS B 208.2 (1988): 291-296.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 261133

Search this title in

Google Scholar